# SDR FDEA201706301787

- Difficulty date: June 30, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N792FD
- Make and model: Boeing 757222
- Aircraft serial: 26697
- Aircraft time: 70,964 hours, 25,316 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Relay
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

ON A 5 MILE FINAL INTO KFAR WE HAD AN AIR GRND  SYSTEM EICAS, UNSAFE MAIN CARGO DOOR INDICATION,  AUTO BRAKE EICAS, LEFT AND RIGHT REV ISOLATION  VALVE EICAS, ALONG WITH RED REV INDICATIONS ABOVE  EPR INDICATOR, COMM 1 FAILURE, STANDBY ATT FAIL,  AND LANDING GEAR MONITOR, MAIN BATT CHARGER, NOSE  A/G DISAGREE, OVERBOARD EXTRACT VALVE TEST,  EQUIPMENT SMOKE TEST STATUS MESSAGES. ALL HAPPENED  AT THE SAME TIME.   REPLACED RELAY K10238 IN P-36 PANEL ALSO REPLACED RELAY  K207 IN P-37 PANEL, BOTH REPLACED IAW SWPM 20-15-46. PERFORMED MCDP TEST 30 & 40 IAW 757AMM 22-00-02-2, NO FAULTS NOTED. A/C RELEASED FOR SERVICE.
